# SDR 200512041

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000051
- Aircraft time: 2,549 hours, 1,683 cycles
- Engine: Ge CF348E5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116402
- Part serial: K0170
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 2,549 hours, 1,683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LOSS OF PRESSURE IN NR 2 HYDRAULIC SYSTEM DURING CRUISE FLIGHT. FOUND ENGINE 2 ENGINE DRIVEN PUMP WITH CRACK CAUSING LEAK. REMOVED AND REPLACED PUMP.
